Discussions By Condition: Uterus conditions


Posted In: Uterus conditions 2 Replies
  • Posted By: Anonymous
  • December 14, 2010
  • 06:30 PM

Dear Dr.
I'm 32y old ,mother of 2 children ,G3P2AI with mild uteine prolapse ; The 1st delevary was a normal vaginal delevary , while the 2nd was a c-section . I'v been on copper coated IUD for the last 2 yaers (since the birth of my 2nd child ). Since then ,i haven't seen my gynecologest , nor been examend or assesd medicaly . From the time i started using the IUD, i sufferd from irregular menstual cycle ,havy menstrual bleebing & spoting of bloody or brown discharge ocasioaly thoughout the cycle & especialy when lifting havy objects or working hard .
Are these symptoms cosederd normal with the use of IUDs ? what type of investigations should i perform ? and is there any need for folw up ? Since i dont want to use oral contacepion or hormonal contraception , is it safe to continue usin the copper coated IUD ?
I'm so conserned of having a tumer in my uterus .

Reply Flag this Discussion

2 Replies:

  • Pretentiously, I virtuous strike 60 and am really pocket on gold an eye to my 60 epic range mount. I plot to toe-hold encircling 500-1,000 . Anyone recognize of any to do so? Thanks
    wowgold 60 Replies
    • January 17, 2011
    • 07:18 PM
    • 0
    Flag this Response
  • Pretentiously, I virtuous strike 60 and am extraordinarily sweet deficient in on gold an eye to my 60 epic turf mount. I plan to purchase about 500-1,000 . Anyone know of any to do so? Thanks
    wowgold 60 Replies
    • January 17, 2011
    • 07:51 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?